Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED PERFORMER; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED PERFORMER; INTRODUCER, CATHETER
Model Number
G10626
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
11/03/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Check flo performer introducer malfunction - diaphragm damaged.Surgeon procedural note indicates no complications.
New Search
Submit an Adverse Event Report
Brand Name
PERFORMER
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
7062756
Report Number
7062756
Device Sequence Number
1873788
Product Code
DYB
UDI-Device Identifier
00827002106260
UDI-Public
(01)00827002106260(17)200417(10)7750769
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/22/2017
Report Date
(Section F)
11/22/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
04/17/2020
Device Model Number
G10626
Device Catalogue Number
RCFW-18.0P-38-40-RB
Device Lot Number
7750769
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Device Age
1 DY
Event Location
Hospital
Date Report to Manufacturer
11/22/2017
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
35 YR
Patient Weight
98
Date Report Sent to FDA
11/22/2017